# SDR DALA2016041903036

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 48,874 hours, 6,478 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stringer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, 2 GOUGES WERE FOUND ON THE AFT CARGO DOOR INNER STRINGER BETWEEN FRAME 62-62A AND FRAME 63-63A.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND DOUBLER IAW SRM 51-70-20, FIGURE 3 AND ER/A 545337-14.
